EconPapers    
Economics at your fingertips  
 

On Sharp Hölder Estimates of the Cauchy-Riemann Equation on Pseudoconvex Domains in with One Degenerate Eigenvalue

Sanghyun Cho and Young Hwan You

Abstract and Applied Analysis, 2015, vol. 2015, 1-6

Abstract:

Let be a smoothly bounded pseudoconvex domain in with one degenerate eigenvalue and assume that there is a smooth holomorphic curve whose order of contact with at is larger than or equal to . We show that the maximal gain in Hölder regularity for solutions of the -equation is at most .

Date: 2015
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/731068.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/731068.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:731068

DOI: 10.1155/2015/731068

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:731068